Order Independent Equilibria


Moldovanu, Benny ; Winter, Eyal



URL: http://ub-madoc.bib.uni-mannheim.de/16993
Document Type: Article
Year of publication: 1995
The title of a journal, publication series: Games and Economic Behavior
Page range: 21-35
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0899-8256 , 1090-2473
Publication language: German
Institution: School of Law and Economics > Microeconomics and Finance (von Thadden (2004-)
Subject: 330 Economics




Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item